After taking this medicine, i started having jerking in my right hand. i had to go see a movement disorder specialist, all test came back fine. I had been off of dexilant for over a month, started taking it again, and two days later, the jerking started again in my right shoulder and neck.
Tremors are a reported side effect of Dexilant.
https://www.drugs.com/sfx/dexilant-side-effects.html - scroll down to Nervous System Disorders.
I would stop taking Dexilant and see your doctor again.
Yes, when I saw your question I felt validated finally! I never had hand tremors until after beginning Dexilant 60mg daily. Now I'm having difficulty doing anything requiring fine motor skills with my fingers because of the trembling plus occassional shoulder jerking. I also have experienced considerable hair thinning since beginning Dexilant. I realize these side effects may be a result of a drug interactions, but they are very unpleasant. I will see my physician in a week, and discuss these issues. It sounds like you might want to discuss your side effects again with your prescribing physician.. Often there are alternatives for us.
- Dexilant Information for Consumers
- Dexilant Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dexilant (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2010 • 2 answers
Posted 29 Mar 2012 • 1 answer
Posted 7 Sep 2013 • 1 answer
Posted 26 Aug 2014 • 4 answers
Posted 24 Sep 2014 • 2 answers